# SDR DALA2017031302037

- Difficulty date: March 11, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N961DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53531
- Aircraft time: 50,530 hours, 26,601 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Valve
- Condition: Failed
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE DISPLACEMENT BOTTLE VALVE BALL ASSEMBLY WON`T ENGAGE IN THE LOCK POSITION WITH OR WITHOUT CABLE INSIDE HOUSING.  REMOVED AND REPLACED.
